# SDR DXTA2010050604086

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 10,288 hours, 8,439 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EQUAL BRAKE PRESSURE IS APPLIED TO BOTH BRAKES, AIRCRAFT JERKS TO THE LT.  LT BRAKE IS GRABBY AND SENSITIVE. RT BRAKE FEELS LESS EFFECTIVE.  R & R RT MAIN BRAKE ASSY IAW MM CH 32-42-01. OPS AND LEAK CHECKS GOOD.
